MathSciNet Relay Station
MathSciNet bibliographic data
MR760776 35J65
Gallouët, Thierry; Morel, Jean-Michel Resolution of a semilinear equation in $L\sp{1}$. Proc. Roy. Soc. Edinburgh Sect. A 96 (1984), no. 3-4, 275–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement